PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Discrete Dynamics in Nature and Society
Volume
2019
Article Title
On Some Conditions for Strong Law of Large Numbers for Weighted Sums of END Random Variables under Sublinear Expectations
List of Authors
  • Xiaochen Ma(ORCID ID: http://orcid.org/0000-0003-3764-8399)
Article ID
7945431
Article Type
Research Article
No. of Pages
8 Pages
Corresponding Author
Qunying Wu
Additional Authors

Invoice Details

Invoice Issue Date
9 December 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$